Classical solutions of hyperbolic differential systems with state dependent delays

Wojciech Czernous

Abstract

n/a
Author Wojciech Czernous (FMPI / IM)
Wojciech Czernous,,
- Institute of Mathematics
Journal seriesRocky Mountain Journal of Mathematics, ISSN 0035-7596, (A 15 pkt)
Issue year2012
Vol42
No1
Pages71-89
Keywords in Englishpartial functional differential systems, classical solutions, local existence, bicharacteristics
DOIDOI:10.1216/RMJ-2012-42-1-71
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2012 = 0.389 (2) - 2012=0.334 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back